# SDR SWAA2024090533756

- Difficulty date: September 4, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 61,972 hours, 33,325 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR ESCAPE SLIDE SKIRT WORN<[01] R&R FWD ENTRY DOOR ESCAPE SLIDE IAW AMM 25-66-01. REF BARCODE: TTG8Q00V9VPL.;[02] INSPECTION C/W R&R FWD ENTRY DOOR ESCAPE SLIDE IAW AMM 25-66-01. REF BARCODE: TTG8Q00V9VPL.
